Journal article icon

Journal article

Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations

Abstract:

A class of semiflows having possibly nonunique solutions is defined. The measurability and continuity properties of such generalized semiflows are studied. It is shown that a generalized semiflow has a global attractor if and only if it is pointwise dissipative and asymptotically compact. The structure of the global attractor in the presence of a Lyapunov function, and its connectedness and stability properties are studied. In particular, examples are given in which the global attractor is a ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s003329900037

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF NONLINEAR SCIENCE More from this journal
Volume:
7
Issue:
5
Pages:
475-502
Publication date:
1997-01-01
DOI:
EISSN:
1432-1467
ISSN:
0938-8974
Pubs id:
pubs:23033
UUID:
uuid:d33de03c-e743-4ace-a024-1b2bbcba1b89
Local pid:
pubs:23033
Source identifiers:
23033
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP